Quantification pour les paires symétriques et diagrammes de Kontsevich
[Quantization for symmetric pairs and Kontsevich's diagrams]
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 41 (2008) no. 5, pp. 789-854.

Dans cet article nous appliquons les méthodes de bi-quantification décrites dans [7] au cas des espaces symétriques. Nous introduisons une fonction E(X,Y), définie pour toutes paires symétriques, en termes de graphes de Kontsevich. Les propriétés de cette fonction permettent de démontrer de manière unifiée des résultats importants dans le cas des paires symétriques résolubles ou quadratiques. Nous montrons que le star-produit décrit dans [7] coïncide, pour toute paire symétrique, avec celui de Rouvière. On généralise un résultat de Lichnerowicz sur la commutativité d’algèbres d’opérateurs différentiels invariants et on résout un problème de M. Duflo sur l’écriture, en coordonnées exponentielles, des opérateurs différentiels invariants sur tout espace symétrique. On décrit l’homomorphisme d’Harish-Chandra en termes de graphes de Kontsevich. On développe une théorie nouvelle pour construire des caractères des algèbres d’opérateurs différentiels invariants. On applique ces méthodes dans le cas des polarisations σ-stables.

In this article we use the expansion for biquantization described in [7] for the case of symmetric spaces. We introduce a function of two variables E(X,Y) for any symmetric pairs. This function has an expansion in terms of Kontsevich’s diagrams. We recover most of the known results though in a more systematic way by using some elementary properties of this E function. We prove that Cattaneo and Felder’s star product coincides with Rouvière’s for any symmetric pairs. We generalize some of Lichnerowicz’s results for the commutativity of the algebra of invariant differential operators and solve a long standing problem posed by M. Duflo for the expression of invariant differential operators on any symmetric spaces in exponential coordinates. We describe the Harish-Chandra homomorphism in the case of symmetric spaces by using all these constructions. We develop a new method to construct characters for algebras of invariant differential operators. We apply these methods in the case of σ-stable polarizations.

DOI: 10.24033/asens.2082
Classification: 17Bxx,  17B25,  22Exx,  53C35,  53D55
Keywords: function E(x,y), Cattaneo-Felder’s star product, invariant differential operators in exponentiate coordinates, Harish-Chandra’s homomorphism and construction of characters by diagrams
@article{ASENS_2008_4_41_5_789_0,
     author = {Cattaneo, Alberto S. and Torossian, Charles},
     title = {Quantification pour les paires sym\'etriques et diagrammes de {Kontsevich}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {789--854},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {4e s{\'e}rie, 41},
     number = {5},
     year = {2008},
     doi = {10.24033/asens.2082},
     zbl = {1162.53060},
     mrnumber = {2504434},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.2082/}
}
TY  - JOUR
AU  - Cattaneo, Alberto S.
AU  - Torossian, Charles
TI  - Quantification pour les paires symétriques et diagrammes de Kontsevich
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2008
DA  - 2008///
SP  - 789
EP  - 854
VL  - 4e s{\'e}rie, 41
IS  - 5
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/asens.2082/
UR  - https://zbmath.org/?q=an%3A1162.53060
UR  - https://www.ams.org/mathscinet-getitem?mr=2504434
UR  - https://doi.org/10.24033/asens.2082
DO  - 10.24033/asens.2082
LA  - fr
ID  - ASENS_2008_4_41_5_789_0
ER  - 
%0 Journal Article
%A Cattaneo, Alberto S.
%A Torossian, Charles
%T Quantification pour les paires symétriques et diagrammes de Kontsevich
%J Annales scientifiques de l'École Normale Supérieure
%D 2008
%P 789-854
%V 4e s{\'e}rie, 41
%N 5
%I Société mathématique de France
%U https://doi.org/10.24033/asens.2082
%R 10.24033/asens.2082
%G fr
%F ASENS_2008_4_41_5_789_0
Cattaneo, Alberto S.; Torossian, Charles. Quantification pour les paires symétriques et diagrammes de Kontsevich. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 41 (2008) no. 5, pp. 789-854. doi : 10.24033/asens.2082. http://www.numdam.org/articles/10.24033/asens.2082/

[1] A. Alekseev & E. Meinrenken, Lie theory and the Chern-Weil homomorphism, Ann. Sci. École Norm. Sup. 38 (2005), 303-338. | Numdam | Zbl

[2] A. Alekseev & E. Meinrenken, On the Kashiwara-Vergne conjecture, Invent. Math. 164 (2006), 615-634. | Zbl

[3] M. Andler, S. Sahi & C. Torossian, Convolution of invariant distributions : proof of the Kashiwara-Vergne conjecture, Lett. Math. Phys. 69 (2004), 177-203. | Zbl

[4] D. Arnal, D. Manchon & M. Masmoudi, Choix des signes pour la formalité de M. Kontsevich, Pacific J. Math. 203 (2002), 23-66. | Zbl

[5] A. Baklouti & H. Fujiwara, Commutativité des opérateurs différentiels sur l'espace des représentations restreintes d'un groupe de Lie nilpotent, J. Math. Pures Appl. 83 (2004), 137-161. | Zbl

[6] A. Baklouti & J. Ludwig, Invariant differential operators on certain nilpotent homogeneous spaces, Monatsh. Math. 134 (2001), 19-37. | Zbl

[7] A. S. Cattaneo & G. Felder, Coisotropic submanifolds in Poisson geometry and branes in the Poisson sigma model, Lett. Math. Phys. 69 (2004), 157-175. | Zbl

[8] A. S. Cattaneo & G. Felder, Relative formality theorem and quantisation of coisotropic submanifolds, Adv. Math. 208 (2007), 521-548. | Zbl

[9] A. S. Cattaneo, B. Keller, C. Torossian & A. Bruguières, Déformation, quantification, théorie de Lie, Panoramas et Synthèses 20, Soc. Math. France, 2005. | Zbl

[10] L. Corwin & F. P. Greenleaf, Commutativity of invariant differential operators on nilpotent homogeneous spaces with finite multiplicity, Comm. Pure Appl. Math. 45 (1992), 681-748. | Zbl

[11] M. Duflo, Opérateurs différentiels bi-invariants sur un groupe de Lie, Ann. Sci. École Norm. Sup. 10 (1977), 265-288. | Numdam | MR | Zbl

[12] M. Duflo, Opérateurs différentiels invariants sur un espace symétrique, C. R. Acad. Sci. Paris 289 (1979), 135-137. | MR | Zbl

[13] M. Duflo, Open problems in representation theory of Lie groups, in Conference on Analysis on homogeneous spaces, August 25-30, Kataka, Japon (T. Oshima, éd.), 1986.

[14] H. Fujiwara, G. Lion, B. Magneron & S. Mehdi, A commutativity criterion for certain algebras of invariant differential operators on nilpotent homogeneous spaces, Math. Ann. 327 (2003), 513-544. | Zbl

[15] A. Iserles, Solving linear ordinary differential equations by exponentials of iterated commutators, Numer. Math. 45 (1984), 183-199. | MR | Zbl

[16] A. Iserles, Expansions that grow on trees, Notices Amer. Math. Soc. 49 (2002), 430-440. | MR | Zbl

[17] M. Kashiwara & M. Vergne, The Campbell-Hausdorff formula and invariant hyperfunctions, Invent. Math. 47 (1978), 249-272. | Zbl

[18] F. Knop, A Harish-Chandra homomorphism for reductive group actions, Ann. of Math. 140 (1994), 253-288. | MR | Zbl

[19] M. Kontsevich, Deformation quantization of Poisson manifolds, Lett. Math. Phys. 66 (2003), 157-216. | MR | Zbl

[20] T. H. Koornwinder, Invariant differential operators on nonreductive homogeneous spaces, Afdeling Zuivere Wiskunde 153, Mathematisch Centrum, 1981. | MR | Zbl

[21] A. Lichnerowicz, Opérateurs différentiels invariants sur un espace symétrique, C. R. Acad. Sci. Paris 256 (1963), 3548-3550. | MR | Zbl

[22] W. Magnus, On the exponential solution of differential equations for a linear operator, Comm. Pure Appl. Math. 7 (1954), 649-673. | MR | Zbl

[23] D. Manchon, Poisson bracket, deformed bracket and gauge group actions in Kontsevich deformation quantization, Lett. Math. Phys. 52 (2000), 301-310. | MR | Zbl

[24] M. Pevzner & C. Torossian, Isomorphisme de Duflo et la cohomologie tangentielle, J. Geom. Phys. 51 (2004), 487-506. | Zbl

[25] F. Rouvière, Espaces symétriques et méthode de Kashiwara-Vergne, Ann. Sci. École Norm. Sup. 19 (1986), 553-581. | Numdam | MR | Zbl

[26] F. Rouvière, Invariant analysis and contractions of symmetric spaces. I, Compositio Math. 73 (1990), 241-270. | Numdam | MR | Zbl

[27] F. Rouvière, Invariant analysis and contractions of symmetric spaces. II, Compositio Math. 80 (1991), 111-136. | Numdam | MR | Zbl

[28] F. Rouvière, Une propriété de symétrie des espaces symétriques, C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), 5-8. | MR | Zbl

[29] F. Rouvière, Fibrés en droites sur un espace symétrique et analyse invariante, J. Funct. Anal. 124 (1994), 263-291. | MR | Zbl

[30] L. G. Rybnikov, Structure of the center of the algebra of invariant differential operators on certain Riemannian homogeneous spaces, Transform. Groups 9 (2004), 381-397. | MR | Zbl

[31] B. Shoikhet, On the Duflo formula for L -algebras and Q-manifolds, preprint arXiv :math.QA/9812009.

[32] C. Torossian, Opérateurs différentiels invariants sur les espaces symétriques. I et II, J. Funct. Anal. 117 (1993), 118-173 et 174-214. | Zbl

[33] C. Torossian, Sur la conjecture combinatoire de Kashiwara-Vergne, J. Lie Theory 12 (2002), 597-616. | MR | Zbl

[34] C. Torossian, Méthodes de Kashiwara-Vergne-Rouvière pour les espaces symétriques, in Noncommutative harmonic analysis, Progr. Math. 220, Birkhäuser, 2004, 459-486. | MR | Zbl

[35] C. Torossian, Paires symétriques orthogonales et isomorphisme de Rouvière, J. Lie Theory 15 (2005), 79-87. | MR | Zbl

[36] C. Torossian, La conjecture de Kashiwara-Vergne (d'après Alekseev-Meinrenken), Sém. Bourbaki (2006/07), exp. no 980, Astérisque 317 (2008), 441-465. | MR | Zbl

[37] M. Vergne, Le centre de l'algèbre enveloppante et la formule de Campbell-Hausdorff, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), 767-772. | MR | Zbl

Cited by Sources: